# SDR QXEA2018051700178

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 10,290 hours, 10,950 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT DOOR AND RIGHT MAIN GEAR UNSAFE LIGHT ILLUMINATED AFTER TAKE OFF AND GEAR RETRACTION.   RIGHT MAIN GEAR RETRACTED, BUT GEAR DOOR REMAINED OPEN.  ALTERNATE GEAR EXTENSION CHECKLIST ACCOMPLISHED. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE.
